Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Review

Reviewed Work: Matrix Differential Calculus with Applications in Statistics and Econometrics. by Jan R. Magnus, Heinz Neudecker
Review by: R. Iyer
Journal of the Royal Statistical Society. Series D (The Statistician)
Vol. 40, No. 3, Special Issue: Survey Design, Methodology and Analysis (2) (1991), p. 349
Published by: Wiley for the Royal Statistical Society
DOI: 10.2307/2348295
Stable URL: http://www.jstor.org/stable/2348295
Page Count: 1
  • Read Online (Free)
  • Download ($29.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
349
    349